# SDR FDEA200902240675

- Difficulty date: February 24, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA74191
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE, EXISTING REPAIR DOUBLER AT SKIN STATION 1841, AROUND LONGERON-52L.  EXISTING REPAIR DOUBLER AT FUSELAGE SKIN AT STA 1841, AROUND LONGERON 52L EVALUATED AND FOUND NOT ACCOMPLISHED IAW SRM 53-20-00 FIG 2 VOL I.  EXISTING REPAIR DOUBLER REMOVED AND NEW REPAIR CARRIED OUT AS PER SRM 53-20-00 FIG 2 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
